# SDR 2025FA0000514

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: General aviation
- Aircraft: N350TS
- Make and model: Diamon DA 42
- Aircraft serial: 42061
- Aircraft time: 6,038 hours
- Engine: Thielt TAE1250299
- Engine time: 1,015 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 527810H000104
- Part serial: 1516
- Condition: Inflt Separation
- Part time: 32 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: D, W
- Precautionary procedure: K, O

## Discrepancy

HEATSHIELD IS LOOSE ON THE EXHAUST PIPE   TTSN 31.9 HOURS
